VOL. 55 · NO. 2 | April, 2003
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 55 (2), (April, 2003)
No abstract available
Articles
Katsunori IWASAKI
J. Math. Soc. Japan 55 (2), 289-321, (April, 2003) DOI: 10.2969/jmsj/1191419118
KEYWORDS: recurrence relations, hypergeometric systems, contiguity relations, Gevrey extension groups, 33C99, 39A12
Hiroaki MASAOKA, Shigeo SEGAWA
J. Math. Soc. Japan 55 (2), 323-334, (April, 2003) DOI: 10.2969/jmsj/1191419119
KEYWORDS: Unlimited covering surface, positive harmonic function, Bounded harmonic function, Martin boundary, 30F15, 30F25, 31C35
Josef DORFMEISTER, Guido HAAK
J. Math. Soc. Japan 55 (2), 335-364, (April, 2003) DOI: 10.2969/jmsj/1191419120
KEYWORDS: CMC surfaces, cylinders with umbilics, complete, dressing, 53A10, 53C20
Jonathan A. HILLMAN
J. Math. Soc. Japan 55 (2), 365-383, (April, 2003) DOI: 10.2969/jmsj/1191419121
KEYWORDS: Coherent, 4-manifold, $L^{2}$-Betti number, minimal Seifert hypersurface, Poincar\'{e} duality group, solvable, Tits alternative, 2-knot, 20J05, 57N13, 57Q45
María J. CARRO, Ludmila NIKOLOVA
J. Math. Soc. Japan 55 (2), 385-394, (April, 2003) DOI: 10.2969/jmsj/1191419122
KEYWORDS: Boundedness of operators, interpolation, Modular Inequalities, 46M35, 46E30, 26D15
Mishio KAWASHITA, James RALSTON, Hideo SOGA
J. Math. Soc. Japan 55 (2), 395-404, (April, 2003) DOI: 10.2969/jmsj/1191419123
KEYWORDS: Elastic equations, plane waves, 74J05, 35C99
Jan STOCHEL, Franciszek Hugon SZAFRANIEC
J. Math. Soc. Japan 55 (2), 405-437, (April, 2003) DOI: 10.2969/jmsj/1191419124
KEYWORDS: Selfadjoint operator, normal operator, spectral commutativity, ‎symmetric operator, formally normal operator, subnormal operator, domination relation, 47B15, 47B25, 44A60, 47B20, 43A35
Atsushi KAMEYAMA
J. Math. Soc. Japan 55 (2), 439-454, (April, 2003) DOI: 10.2969/jmsj/1191419125
KEYWORDS: Julia set, postcritically finite branched covering, Thurston equivalence, symbolic dynamics, coding map, self-similar set, fundamental group, 37F20
Atsushi KAMEYAMA
J. Math. Soc. Japan 55 (2), 455-468, (April, 2003) DOI: 10.2969/jmsj/1191419126
KEYWORDS: Julia set, postcritically finite branched covering, $S^{1}$-parametrization, Thurston equivalence, mating, 37F20
Takayuki ABE, Yoshihiro SHIBATA
J. Math. Soc. Japan 55 (2), 469-497, (April, 2003) DOI: 10.2969/jmsj/1191419127
KEYWORDS: Stokes equation, infinite layer, resolvent problem, 35Q30, 76D07
Valentin GUTEV, Haruto OHTA, Kaori YAMAZAKI
J. Math. Soc. Japan 55 (2), 499-521, (April, 2003) DOI: 10.2969/jmsj/1191419128
KEYWORDS: selection, insertion, Banach space, semi-continuous, collectionwise normal, perfectly normal countably paracompact, paracompact, ‎54C60‎, 54C65, 46B25, 54D15
Masaya MATSUURA, Yasunori OKABE
J. Math. Soc. Japan 55 (2), 523-563, (April, 2003) DOI: 10.2969/jmsj/1191419129
KEYWORDS: flow, $\mathrm{K}\mathrm{M}_{2}\mathrm{O}$-Langevin equation, non-stationarity property, degeneracy property, fluctuation-dissipation theorem, 60G25, 60G12, 82C05
Back to Top